Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Blood in sperm. Taking antibiotics, vitamins, pause 500. Worried about effect on reproductive system

Hi, I am a married person. My age is 31,height is 5ft 6inch and weight is 74kg. My blood pressure and sugar is normal. I suddenly found out sign of Hemospermia. But other than blood in sperm, I do not feel any complications.I consulted doctors and went through Blood test and USG . Everything looks normal. Now still under antibiotics, Vitamins and Pause 500. What I am worried that if it will have any affect on my reproductive system. Please help to to understand on the bad affects of this disease. Regards, Avik
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Firstly, blood in sperm is not a disease. It is a feature of some other disease. Most commonly infection of the lower urinary tract or genital tract can present with this feature.

At this stage, it definitely affects the sperm motility and other factors, and leads to infertility. But, if you take antibiotics and other medications, then it will be normal.

So, continue the drugs and keep following up with the doctor.

Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor